On the instability of one nonautonomous essentially nonlinear equation of thenth order

Authors

  • I. E. Vitrychenko

Abstract

We establish sufficient conditions for the Lyapunov instability of the trivial solution of a nonautonomous equation of thenth order in the case where its limit characteristic equation has a multiple zero root. The instability is determined by nonlinear terms.

Published

25.06.1999

Issue

Section

Short communications

How to Cite

Vitrychenko, I. E. “On the Instability of One Nonautonomous Essentially Nonlinear Equation of Thenth Order”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 6, June 1999, pp. 835–841, https://umj.imath.kiev.ua/index.php/umj/article/view/4670.